# SDR AALA201512119008

- Difficulty date: December 9, 2015
- Submitted: December 11, 2015
- Operation: Air carrier
- Aircraft: N957UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000161
- Aircraft time: 17,241 hours, 14,349 cycles
- System (JASC): 5240 · Service Doors
- Part: Cable
- Condition: Broken
- Location: R1 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GNDED.  1R DOOR WILL NOT ARM.  R & R ESCAPE SLIDE.  R & R SHEARED FLEX BALL CABLE IAW AMM 52-41-40.  OPERATIONS CHECKED OK FOR SERVICE.
